# SDR DALA2022031501712

- Difficulty date: March 11, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,523 hours, 22,006 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 ER/A 538373-14AD REV. A; FUSELAGE / FRAME / STA. 1360 / S-25R / S-27R / DENTS. CORRECTIVE ACTION: REF ERA 538373-14AD REV A. (2152913)
